# SDR DALA2017103107895

- Difficulty date: October 29, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 66,101 hours, 24,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 1-3 AND R1 DOOR EXIT LIGHTS OUT. REMOVED & REPLACED M731 POWER SUPPLY & BATTERY PACKS OPS CHKD PER AMM 33-51.
